# SDR UPS08M53296

- Difficulty date: August 19, 2008
- Submitted: September 10, 2008
- Operation: Air carrier
- Aircraft: N250UP
- Make and model: Doug MD-11F
- Aircraft serial: 48745
- Aircraft time: 36,453 hours, 6,992 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part serial: NSN
- Condition: Cracked
- Location: L/H Wing Le
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C1 LEFT WING TELESCOPING DUCT CUTOUT UPPER INBOARD CORNER CRACKED.  REPAIRED LT WING L/E TELESCOPING DUCT CUTOUT UPPER INBOARD CORNER REF MD11 SRM VOL 1 57-10-00 FIG 43 AND MD11 SRM VOL 3 57-43-01 FIG 1.
